Discussions By Condition: Nerve conditions

Strange "Neuropsychopathy" when taking drugs

Posted In: Nerve conditions 0 Replies
  • Posted By: undiagnosed022
  • November 21, 2009
  • 09:05 AM

Hello

I have tried to take various antidepressants (SSR,amitriptyllin and a SNRI).
I always took them in low doses and as a single medication but I didn`t response very well to them.

I experienced on and offsett chronic nausea (without burping),on and offsett migraine aches,personality changes,short paranoid and intrusive thoughts,some along with ocd but which resolved fastly,mood swings from feeling totally "high" to deep depression,hysteria,insomnia,derealisation,strange pictures in head,weird dreams and strange behaviours.

But the worst were sudden CNS problems appearing one to three times a day and lasting a half to one hour.
They included different things:

-unexplained nervousness
-tachycardia and sometimes also hypertension
-nausea
-short spelling problems
-some muscle and eye jerks
-strange feeling to my head that every thing is so intense and fast,like lightnings in my head
-difficulty breathing and/or swallowing
-short time deliria with desorientation
-aggression

Sometimes it felt like dying and I would have called the ambulance but luckily the problem resolved after some time.
But I think that it wasn`t a panic attack because I well know how panic attacks feel (had to deal with them for a time,also unexplained why) and they are not so extreme (especially the last things) and I also had no reason to be in fear and I could have been in mania (not anxiety or depression) before suddenly this bad things happened.
It wasn`t also reactive hypoglycemia which I also have,because I have eaten always enough and didn`t feel hungry.

I stopped the medicine but I didn`t understand what was going wrong, I took only half a tablet of a SSRI,other people take more than 3 different drugs and didn`t have such problems while starting the meds.

After quiting I got better. ;)

One SSRI wasn`t that bad and I had the side effects a few days, but then rashend into mania after one week!! (taking only half a tablet of a bipolar-safe SSRI,normally effects show after three weeks)

I think that there could maybe something wrong with my whole nervous system because I have such things also sometimes when not taking psy drugs.
Could it be a CNS manifestion of Lupus?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.